# SDR REXA2012122101750

- Difficulty date: December 17, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 25,814 hours, 22,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS HOLE 132AL BETWEEN FS 220 AND FS 235 BETWEEN S-19R AND S-20R HAS 6 DAMAGED FASTENER HOLES.  REPAIRED IAW BOMBARDIER REO 601R-53-11-162.
